# SDR CALA2014041400460

- Difficulty date: April 12, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM BS 986.5 HAS SURFACE CORROSION BETWEEN RBL 21 - 32.  REPAIRED IAW REPAIR ALTERNATIVE 1 FIG 204 OF SRM 53-70-51 REPAIR 4.
